Aa
A
A
Close
Avatar universal
Buspar and headaches?
I've had this constant headache for a few days now.  I didn't think too much about it since I do get headaches every once in a while but I've done some research and found that buspar tends to cause headaches :(
Does anyone know if these go away in time or are they to stay?  I've only been on the medication less than a week so far.
Cancel
4 Answers
Page 1 of 1
Avatar universal
Also... I have this weird taste and smell - kind of like when you have a cold but I don't have a cold.  Got a few brain zaps with this evenings dose too.  I'm wondering if the drug is starting to build up now in my system and I'm getting the side effects??  Should I worry or just ride with it?
Gotta ask you guys since I don't have a doc yet.  As most of you know,  the doc that prescribed it refuses to get back with me.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I have tried Buspar off & on & always stop. I just tried it again since I saw some people on another forum said it was great. 1st I'm sup to take it in AM & PM well forget going anywhere in the AM it seems to take forever not to be dizzy & feeling sick. I took it last night when I went to bed & was awake most of the night which is terrible. I guess everyone is different another person said it helped her sleep.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I am currently taking it as well, I am on my 7th day and my headaches start day 5. the headaches are very very mild all day long and when it comes to night time i get severe headaches followed by tossing and turning, making sleep impossible. also the dizzy thing for me last about 5-10 min and i just sit down relax and do something else. after the 5-10min dizziness i get "the munchies" but not like pot munchies more like wierd cravings. looking for help  also considering i have a military doc that is never in...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I am currently taking it as well, I am on my 7th day and my headaches start day 5. the headaches are very very mild all day long and when it comes to night time i get severe headaches followed by tossing and turning, making sleep impossible. also the dizzy thing for me last about 5-10 min and i just sit down relax and do something else. after the 5-10min dizziness i get "the munchies" but not like pot munchies more like wierd cravings. looking for help  also considering i have a military doc that is never in...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
317787 tn?1473362051
Blank
Dee1956 commented on Belle313's status
21 hrs ago
973741 tn?1342346373
Blank
specialmom commented on ZonnyC's status
Nov 19
406584 tn?1399591666
Blank
Dee1956, and 10356 commented on meegWpaw's status
Nov 19
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
370181 tn?1428180348
Blank
Arlington, WA
Avatar universal
Blank
973741 tn?1342346373
Blank
675718 tn?1449992146
Blank
El Paso, TX
Anxiety Community Resources